# SDR WTAA950273

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR RED INTRANSIT LIGHT REPORTED INOPERATIVE DURING GEAR EXTENSION.  MAINTENANCE REPAIRED BROKEN WIRE AT LEFT MAIN LANDING GEAR MICRO-SWITCH, P/N 9005EN38, GEAR INDICATION SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
